# SDR 2003F00381

- Difficulty date: September 4, 2002
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991004717
- Condition: Chafed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED ROUTINE MAINTENANCE, CHAFING DAMAGE AT 3 INCHES AFT OF FIRE SEAL FLANGE ON INBOARD SIDE.  PERFORMED TRUSS REPAIR TO CHAFED AREA IAW FAA APPROVED DATA CONTAINED IN RAYTHEON FIELD REPAIR FR-CO-00706 REV.  (M)
